Convergence in asymptotically autonomous functional-differential equations. Arino, O. and Pituk, M. J. Math. Anal. Appl., 237(1):376–392, 1999.
bibtex   
@Article{ArinoPituk1999,
  author     = {Arino, Ovide and Pituk, Mih{\'a}ly},
  title      = {Convergence in asymptotically autonomous functional-differential equations},
  journal    = {J. Math. Anal. Appl.},
  year       = {1999},
  volume     = {237},
  number     = {1},
  pages      = {376--392},
  issn       = {0022-247X},
  coden      = {JMANAK},
  fjournal   = {Journal of Mathematical Analysis and Applications},
  mrclass    = {34K25 (34K20)},
  mrnumber   = {2001d:34134},
  mrreviewer = {Josef Dibl{\'\i}k},
  pdf        = {ArinoPituk-1999-JMAA237.pdf},
}
Downloads: 0